Friedrichs extensions of Schrodinger operators with ...

Description

Citation

Title Friedrichs extensions of Schrodinger operators with singular potentials
Author(s) A. B. von Keviczky, Nasser Saad, R. L. Hall
Journal Journal of Mathematical Analysis and Applications
Date 2004
Volume 292
Issue 1
Start page 274
End page 293

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 235

Adding this citation to "My List" will allow you to export this citation in other styles.